# SDR UIEA2017072601319

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,300 hours, 23,627 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR DRIVE LIGHT AND EICAS MESSAGE ILLUMINATED AND SHOWN APPROX FOR 90 SECONDS AFTER ENGINE START.   SERVICED THE RT IDG OIL IAW AMM 12-13-03, NO DISCREPANCIES NOTED.
